×

Found 34 Documents (Results 1–34)

100
MathJax

Rationality of the moduli space of stable pairs over a complex curve. (English) Zbl 1254.14038

Pardalos, Panos M. (ed.) et al., Nonlinear analysis. Stability, approximation, and inequalities. In honor of Themistocles M. Rassias on the occasion of his 60th birthday. New York, NY: Springer (ISBN 978-1-4614-3497-9/hbk; 978-1-4614-3498-6/ebook). Springer Optimization and Its Applications 68, 65-77 (2012).
MSC:  14H60 14D20 14M20
PDF BibTeX XML Cite
Full Text: DOI Link

Vector bundles on complex projective spaces. With an appendix by S. I. Gelfand. Corrected reprint of the 1988 edition. (English) Zbl 1237.14003

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-3-0348-0150-8/pbk; 978-3-0348-0151-5/ebook). viii, 239 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Differential forms in algebraic topology. Transl. from the English by I. V. Savel’ev and G. S. Shmelev. Transl. ed. by A. A. Kirillov. (Дифференциалъные формы в алгебраической топологии.) (Russian) Zbl 0675.55002

Moskva: Nauka. 336 p. R. 3.20 (1989).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification